# SDR FDEA202409191330

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 12,770 hours, 5,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230140G
- Part serial: 000771
- Condition: Dented
- Location: Zone 600 Flap
- Part time: 12,770 hours, 5,899 cycles
- Component: Flap, Boeing
- Component part number: 113T230140G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD TRAILING EDGE FLAP AFT SEGMENT LWR SKIN WITH DENTS. RH WING INBOARD TRAILING EDGE FLAP AFT SEGMENT LWR SKIN WAS REPAIRED IAW B767 SRM   57-53-01-2R FIG 201 (SHEET 4) NOTE A AND SRM 51-70-03-0G PAR 5.L FIG 16 REV 90 AUG 15/2024
